# SDR SWAA2023122835687

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 47,424 hours, 29,028 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE BROKEN<[01] R&R NUT THAT ATTACHES FWD SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31.
